RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 10, Pages 1330–1341 (Mi de10465)  

This article is cited in 1 scientific paper (total in 1 paper)

Integral Equations and Integral-Differential

Regularized Asymptotic Solutions of Singularly Perturbed Integral Systems with a Diagonal Degeneration of the Kernel

A. A. Bobodzhanov, V. F. Safonov

Moscow Power Engineering Institute

Full text: PDF file (1232 kB)

English version:
Differential Equations, 2001, 37:10, 1399–1411

Bibliographic databases:

UDC: 517.968
Received: 15.05.2001

Citation: A. A. Bobodzhanov, V. F. Safonov, “Regularized Asymptotic Solutions of Singularly Perturbed Integral Systems with a Diagonal Degeneration of the Kernel”, Differ. Uravn., 37:10 (2001), 1330–1341; Differ. Equ., 37:10 (2001), 1399–1411

Citation in format AMSBIB
\Bibitem{BobSaf01}
\by A.~A.~Bobodzhanov, V.~F.~Safonov
\paper Regularized Asymptotic Solutions of Singularly Perturbed Integral Systems with a Diagonal Degeneration of the Kernel
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 10
\pages 1330--1341
\mathnet{http://mi.mathnet.ru/de10465}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1945242}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 10
\pages 1399--1411
\crossref{https://doi.org/10.1023/A:1013316214600}


Linking options:
  • http://mi.mathnet.ru/eng/de10465
  • http://mi.mathnet.ru/eng/de/v37/i10/p1330

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Bobojanova, O. D. Tuichiev, D. A. Shaposhnikova, “Substantiation of a theorem on limit transition in singularly perturbed integral system with diagonal degeneration of a kernel”, Russian Math. (Iz. VUZ), 62:4 (2018), 18–28  mathnet  crossref  isi
  • Number of views:
    This page:56
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019